MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY EQUIPMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR DRIVER; BIOPSY EQUIPMENT
Model Number DRENCOR
Medical Device Problem Codes Unintended Movement (3026); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 12/2050).
 
Event or Problem Description
It was reported that during a biopsy procedure, while trying to deploy the marker, the system allegedly took two further samples without pressing/selecting anything on the encor system, driver or foot pedal.Additionally, it was also reported that there was an unusual sound coming from the driver.There was no reported patient injury.

Brand Name
ENCOR DRIVER
Common Device Name
BIOPSY EQUIPMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16483380
Report Number2020394-2023-00135
Device Sequence Number14768129
Product Code KNW
UDI-Device Identifier00801741086076
UDI-Public(01)00801741086076
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRENCOR
Device Catalogue NumberDRENCOR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown